GJ05 - Sampuran Gujrath

INR - 45900 13N/14D

Tour Itinerary

Vadodara

Vadodara – Statue of Unity and Narmada River and Dam [approx 2hrs/90km]: Upon arrival at Vadodara railway station or airport; our special vehicle will pick you up and proceed to the hotel. Check in to the hotel. Get freshen up and proceed to visit:

  • Statue of Unity – Viewing Gallery
  • Narmada River and Sardar Sarovar Dam
  • Valley of Flowers,
  • Museum & Audio Visual Gallery.

Overnight stay at Vadodara.

Vadodara – Champaner

Vadodara – Champaner [approx 1hrs/49km] – Pawagarh: Early morning proceed to Champaner. After Champaner visit Pawagarh. Evening return back to Vadodara. In the evening hours if time permits visit:

  • Sayaji Baug  – [07:00am – 10:00pm] 
  • Vadodara Musuem and Picture Gallery – [10:30am – 05:00pm]
  • Lakshmi Vilas Palace – [10:00am – 05:00pm – Monday Closed]

Overnight stay at Vadodara.

Vadodara – Ahmadabad

Vadodara – Ahmadabad [approx 2hrs/112km]: After breakfast check out from the hotel & proceed to visit:

  • EME Temple – [06:30am – 08:30pm – Sunday Closed]
  • Surya Temple – [07:00am – 07:00pm]

Later proceed to Ahmedabad. On arrival visit:

  • Sabarmati Ashram – [09:00am – 06:30pm]
  • Akshardham – [09:30am – 07:30pm – Monday Closed]
  • Kankaria lake – [09:00am – 10:00pm – Monday Closed]

Overnight stay at Ahmadabad.

Ahmedabad – Bhuj

Ahmedabad – Bhuj [approx 7hrs/333km]: After breakfast check out from the hotel & proceed to visit: 

  • 99 Auto car world – [08:00am – 09:00pm]

Later proceed to Bhuj. Enroute

  • Rani ki vav – [08:30am – 07:00pm]

Arrival at Bhuj in the evening. Visit:

  • Bhartiya Sanskriti Darsan - Exhibition& Cenotaphs of Royal Family – [10:00am – 01:15pm – 02:00pm – 06:00pm – Monday Closed]
  • Swaminarayan Temple – [06:00am – 08:00pm]

 Overnight stay at Bhuj.

Bhuj - White Runn

Bhuj – White Runn [approx 2hr/86km]: After breakfast proceed to visit:

  • Aina Mahal Museum – [09:00am – 12:00noon – 03:00pm – 06:00pm – Thursday Closed]
  • Prag Mahal Museum – [09:00am – 12:00noon – 03:00pm – 06:00pm]

Around 1:30PM proceed to White Rann. Arrival at White Rann around 04:00PM which provides the view of the Great Rann & Enjoy Sunset. While returning back to Bhuj you can make a stopover at RannUtsav Shopping area. Return back to Bhuj. [Here you will have to complete the permit formalities before entering the White Rann which is at a Distance of 1 km form White Rann]

 

 

Overnight stay at Bhuj.

Bhuj - Mandavi

Bhuj – Mandavi [approx. 1hr/58km]: After breakfast proceed to White Runn.  Enroute visit:

  • Kalo Dungar (Black Hill): Here on one side of the hill you can see the white Rann spread over the entire land and on another side Ocean water. Dattatray Temple (IF YOU WISH TO)

Later proceed to Mandavi. On arrival visit: 

  • Shipping Yard at Mandvi.
  • Enjoy balance day at the beach.

Overnight stay at Mandavi.

Mandavi – Rajkot

Mandavi – Rajkot [approx. 5hr/282]: After breakfast check out from the hotel & proceed to visit:

  • Vijay Villas Palace – summer retreat of the royal family – [09:00am – 01:00pm – 03:00pm – 06:00pm]
  • Organic Farm
  • 72 Jain Temple Complex – [06:00am – 06:00pm]

Later proceed to Rajkot. On arrival check in to hotel. Get freshen up. Have dinner.

Overnight stay at Rajkot.

Rajkot – Dwarka

Rajkot – Dwarka [approx 4hrs 30min/224km]: After breakfast check out from the hotel & proceed to visit:

  • Kaba Gandhi No Delo – [10:00am – 12:00noon – 03:00pm – 06:00pm]
  • Gandhiji’s School
  • Rashtriya Shala – [08:00am – 06:00pm]
  • Watson Museum and Library – [09:00am – 12:45pm – 03:00pm – 06:00pm – Wednesday & 2nd and 4th Saturday Closed].

Later proceed to Dwarka. Arrival at Dwarka visit:

  • Evening visit Dwarkadhish Temple – [07:00am – 12:30pm – 05:00pm – 09:30pm]

Overnight stay at Dwarka.

Dwarka - Porbandar - Somnath

Dwarka – Porbandar [approx 2hrs/105kms] – Somnath  [approx 2hrs/105km]: After Breakfast check out from the hotel & proceed to Visit:

  • Rukmini Temple – [06:00am – 12:00noon – 01:00pm – 05:00pm] 

Later proceed to take ferry:

  • Bet Dwarka
  • Mul Dwarka
  • Nageshwar Temple – [06:00am – 12:30pm – 05:00pm – 09:30pm]
  • Gopi Lake.

Later proceed to Somnath. Enroute visit:

  • Sudama Puri
  • Sudama Temple
  • Birth place of Mahatma Gandhi. 

Overnight stay at Somnath.

Somnath – Diu

Somnath – Diu [approx 2hrs 30min/83km]: After breakfast check out from the hotel & proceed to visit:

  • Somnath Mahadev Temple

Later proceed to Diu. Arrival at Diu visit:

  • Diu Fort – [08:00am – 06:00pm
  • Gangeshwar Mahadev Temple – [06:00am – 09:00pm]
  •  Rest & Relax in Diu or Enjoy beach activities. [At Nagao Beach]

Overnight stay at Diu.

Diu – Gir

Diu – Gir [approx. 2hr/65km]: After breakfast Rest & Relax in Diu for some time in the morning hours. Later proceed to Gir. 

  • You can Enjoy Afternoon Jeep Safari.

Overnight stay at Gir.

Gir – Junagarh

Gir – Junagarh [approx. 3hr/78km]: Early morning proceed to thrilling Jeep safari.

  • Gir Forest (Jeep ride)

After thrilling Jeep Safari return back to hotel. Get freshen up. Have Breakfast. After breakfast check out from the hotel & proceed to Junagarh. Arrival at Junagarh. Check in to the hotel. Get freshen up. 

Overnight stay at Junagarh. 

Junagarh

Junagarh – Girnar Hill: Morning 3.00 am proceed to climb Girnar Hill.

  • Girnar Parbat in morning
  • Jain Temple – [06:00am – 05:00pm]
  • Datta Paduka – [08:00am – 06:00pm]

It takes around 11 hours to complete the darshan and return back. Dolis are also available for elderly people but need to negotiate. Later around 02.00 Afternoon return back to Junagarh. Have lunch.

Overnight stay at Junagarh

Junagarh

Junagarh:  After breakfast check out from the hotel & proceed to visit:

  • Damodar Kund
  • Shree Swaminarayan Mukhya Temple
  • Sakkarbaug Zoological Park – [09:00am – 12:15pm – 03:00pm – 06:00pm – Wednesday Closed]

Later proceed to Junagarh railway station to board the train for hometown. 

Inclusion :

    • Accommodation in the above mentioned hotel.
    • Meal Plan: AP [Breakfast, Lunch & Dinner]
    • Entry Tickets
    • Transfer and sightseeing by A/c Vehicle [Ac will not work on hills]  
    • All toll, Parking, Driver Allowance, Fuel Cost & Taxes include
    • 1 liter water bottle per person per day on the tour

Exclusion :

    • 5% GST
    • Jeep Safari, Canter Safari, Boating, Horse riding, Ropeway tickets, Any leisure activity etc
    • Anything not mentioned in the above package
    • Any Tips, laundry, liquors, wine, All items of personal nature
    • Any increase in taxes or fuel leading to an increase in surface transport
    • Airfare or Train Fare

Location Highlights :

  • Vadodara
  • Ahmedabad
  • Bhuj
  • Mandavi
  • Rajkot
  • Dwarka
  • Somnath
  • Gir
  • Diu
  • Junagarh

Notes :

  • Additional Gala Dinner supplement on Christmas & 31st Dec as per the hotel policy.

 

Please login too review

Loading…